Dangerous Liaisons: Drugs At War

Combining arthritis medications with other drugs can be risky

0
At first, a 71-year-old patient was feeling better after he began taking Celebrex to relieve pain in an arthritic hip. But he was hospitalized a week later because he was feeling weak and nauseous, and his stools had become loose and dark. He was feeling fine in the six months prior to his hospitalization, even though he had a history of atrial fibrillation, high blood pressure, heart failure, mini-strokes, gout, and heartburn. For these pre-existing…
To continue reading this article or issue you must be a paid subscriber

Subscribe to Arthritis Advisor

Get the next year of Arthritis Advisor for just $20. And access all of our online content - over 1,000 articles - free of charge.
Subscribe today and save 36%. It's like getting 4 months FREE!
Already Subscribed?
| |

LEAVE A REPLY

Please enter your comment!
Please enter your name here